Switched server systems are mathematical models of manufacturing, traffic and queueing systems. Recently, it was proved in (Eur. J. Appl. Math. 31(4) (2020), pp. 682-708) that there exist switched server systems with buffers (tanks), a server, filling rates and parameters $d_1, d_2, d_3>0$ whose global attractor is a fractal set. In this article, we prove that if in , in and in are rational numbers or normal numbers in base (or more generally, rich numbers to base ) and is the vector with positive entries satisfying then the corresponding switched server has no fractal attractor. More precisely, the Poincar'e map of the system has a finite global attractor. The approach we use is to study the topological dynamics of a family of piecewise -affine contractions that includes the Poincar'e map of the switched server system as a particular case.

生成讲解博客的中文版本

生成AI智能校验的中文版本